# SDR 98ZZZX3983

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MYR - FLT 690 - UPON GEAR RETRACTION, LANDING GEAR DID NOT RETRACT.  CLEANED SQUAT SWITCHES.
